advertisement
Question
Posted by: Summer | 2009-02-19

Stopping the pill

Hello,
I am thinking about going off the pill. I am on Yasmin. I have been on it since I was 19 and am now 24, non-stop. Please could you give me some information about what the side effects of stopping the pill are. Also, when is the best time to stop it? After my next period?
Thanks for your time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should stop at the end of the packet. You may find that your periods are heavier and more painful and there may be hormonal changes like breast tenderness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Buhle | 2009-02-19

I stopped it right after my periods and nothing bad has happened yet only the headache but not really bad, i was on Thriphasil by the way.

Reply to Buhle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement